# SDR ASAA2019021928234

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,509 hours, 11,863 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Fan
- Part number: 026953
- Condition: Inoperative
- Location: Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR MOUNT FAN IS INOP. GROUNDED - YES. REPLACED BLOWER PER B737-800 AMM TASK 34-43-51-000-801. OPS GOOD. WXR OPS GOOD PER TASK 34-43-00-710-802-001.
